# SDR ZZDA2012088

- Difficulty date: January 14, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL, CORROSION.  ACCOMPLISHED FLOOR PANEL REPLACEMENT PER B717 SRM 53-20-01, 51-10-01.
